# SDR I5PA2017032816

- Difficulty date: March 28, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: 7570331
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WINGLET LWR AFT CORNER HAS AREA OF CORROSION BLENDED AND REFINISHED PER ER-17-01606 REV 1R, CORROSION LVL 1, MAJOR REPAIR. WORK ACCOMPLISHED ON JOB 722361 CARD 00294.
